Alert archive / South Carolina / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 7, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jan 25, 2010, 1:26 AM EST for 8 counties in South Carolina. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 25, 2010, 1:26 AM EST (06:26 UTC)
- Expired
- Jan 25, 2010, 2:30 AM EST
- In force
- 64 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Bamberg County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Kershaw County, SC, Lee County, SC, Orangeburg County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 72 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 24, 11:33 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 6.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 319 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 385 m²/s²
- 0-3 km storm-relative helicity
- 440 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
010
WUUS52 KCAE 250626
SVRCAE
SCC009-017-025-027-055-061-075-085-250730-
/O.NEW.KCAE.SV.W.0007.100125T0626Z-100125T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
126 AM EST MON JAN 25 2010
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHESTERFIELD COUNTY
EASTERN KERSHAW COUNTY
LEE COUNTY
SUMTER COUNTY
CLARENDON COUNTY
EASTERN CALHOUN COUNTY
EASTERN ORANGEBURG COUNTY
EASTERN BAMBERG COUNTY
* UNTIL 230 AM EST
* AT 122 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM NEAR PAGELAND...TO NEAR CAMDEN...TO NEAR ST
MATTHEWS...TO NEAR NEAR BAMBERG...AND MOVING EAST AT 40 MPH.
* SOME COMMUNITIES IN THE WARNING AREA INCLUDE
BISHOPVILLE...SUMTER...CHESTERFIELD...BOWMAN...ELLOREE...
SUMMERTON...CHERAW...MANNING AND HOLLY HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS THE REGION.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EST MONDAY MORNING FOR
CENTRAL SOUTH CAROLINA.
&&
LAT...LON 3437 8028 3436 8017 3414 8013 3399 7990
3394 7997 3389 7989 3350 8009 3345 8021
3327 8030 3326 8042 3333 8050 3307 8089
3304 8110 3306 8113 3377 8077 3375 8060
3400 8065 3480 8034 3481 7993 3453 7982
TIME...MOT...LOC 0623Z 270DEG 35KT 3479 8029 3416 8044
3307 8108
$$1 follow-up statement
066
WWUS52 KCAE 250709
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
209 AM EST MON JAN 25 2010
SCC009-017-055-250718-
/O.CAN.KCAE.SV.W.0007.000000T0000Z-100125T0730Z/
KERSHAW SC-CALHOUN SC-BAMBERG SC-
209 AM EST MON JAN 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR BAMBERG...CALHOUN AND KERSHAW
COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EST MONDAY MORNING FOR
CENTRAL SOUTH CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 877 6 3
3...6 7 7 2.
LAT...LON 3377 7998 3374 7997 3351 8009 3345 8021
3327 8030 3326 8042 3333 8050 3324 8069
3355 8058 3353 8050 3354 8049 3365 8054
3437 8028 3432 8023 3436 8018 3414 8013
3399 7990 3394 7997 3389 7994 3389 7989
TIME...MOT...LOC 0708Z 270DEG 35KT 3481 7990 3324 8065
$$
SCC025-027-061-075-085-250730-
/O.CON.KCAE.SV.W.0007.000000T0000Z-100125T0730Z/
CHESTERFIELD SC-LEE SC-SUMTER SC-CLARENDON SC-ORANGEBURG SC-
209 AM EST MON JAN 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EST
FOR ORANGEBURG...CLARENDON...SUMTER...LEE AND CHESTERFIELD
COUNTIES...
AT 206 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CHERAW TO NEAR BOWMAN...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANTEE...PAXVILLE...MAYESVILLE...SUMMERTON...VANCE...LYNCHBURG...
MANNING...EUTAWVILLE AND TURBEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS THE REGION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EST MONDAY MORNING FOR
CENTRAL SOUTH CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 877 6 3
3...6 7 7 2.
&&
LAT...LON 3377 7998 3374 7997 3351 8009 3345 8021
3327 8030 3326 8042 3333 8050 3324 8069
3355 8058 3353 8050 3354 8049 3365 8054
3437 8028 3432 8023 3436 8018 3414 8013
3399 7990 3394 7997 3389 7994 3389 7989
TIME...MOT...LOC 0708Z 270DEG 35KT 3481 7990 3324 8065
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 12:18 AM EST, 1 hour 8 minutes earlier.
Area forecast discussion, Jan 25, 12:18 AM EST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
1218 AM EST MON JAN 25 2010
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH THE FORECAST AREA OVERNIGHT.
HIGH PRESSURE WILL RETURN TO THE AREA ON MONDAY AND CONTINUE INTO
MID-WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
LOW PRESSURE MOVING THROUGH THE GREAT LAKES WITH A STRONG COLD
FRONT MOVING THROUGH THE FORECAST AREA OVERNIGHT. CAE VAD WIND
PROFILE SHOWING LOW LEVEL WINDS NEAR 50 KNOTS AROUND 3000-4000 FT.
INSTABILITY APPEARS WEAK BUT WITH THE STRONG LOW LEVEL SHEAR AND
FRONTAL DYNAMICS...THERE IS A POTENTIAL FOR A FEW THUNDERSTORMS TO
REACH SEVERE LIMITS. ANOTHER CONCERN WILL BE POTENTIAL FOR
FLOODING...WITH THE LOW-LEVEL JET PUMPING MOISTURE NORTHWARD FROM
THE GULF AND SOUTHEAST WINDS INCREASING MOISTURE THROUGH THE DAY
THERE WILL BE SOME POTENTIAL FOR HEAVY RAINFALL...ESPECIALLY IN
THUNDERSTORMS. WITH ANOTHER INCH OF RAINFALL POSSIBLE...WITH
LOCALLY HIGHER AMOUNTS...WILL EXPECT ANOTHER ROUND OF FLOODING
ISSUES. MAIN SHORT TERM HYDROLOGY CONCERN WILL BE AREAS
SUSCEPTIBLE TO FLASH FLOODING AS HIGH WATER LEVELS WILL SLOW
RUNOFF INTO RIVERS. FINAL CONCERN WILL BE AREA LAKES WHERE WINDS
WILL QUICKLY INCREASE THIS AFTERNOON AND REMAIN GUSTY OVER THE
NEXT COUPLE OF DAYS. LAKE WIND ADVISORY CONTINUES IN EFFECT FROM
1PM TODAY THROUGH LATE TUESDAY EVENING.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY NIGHT/...
COLD FRONT WILL SLIDE OFFSHORE EARLY MONDAY WITH HIGH PRESSURE
SLOWLY BUILDING INTO THE REGION THROUGH TUESDAY. SKIES SHOULD
BECOME PARTLY CLOUDY BY MONDAY AFTERNOON AS THE UPPER TROUGH
BEGINS TO SWING OFFSHORE. HIGH PRESSURE WILL CONTINUE INTO
TUESDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE SHORT TERM
WITH SKIES BECOMING MOSTLY CLEAR BY TUESDAY. WINDS OVER AREA LAKES
WILL CONTINUE STRONG AND GUSTY DUE TO THE COOLER AIR WITH THE LAKE
WIND ADVISORY CONTINUING THROUGH TUESDAY EVENING.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
VERY FEW CHANGES TO THE EXTENDED FORECAST. LONG RANGE ENSEMBLES
REMAIN UNCERTAIN SO LEANED TOWARDS ECWMF SOLUTION. PREVIOUS
DISCUSSION: UPPER LEVEL PATTERN WILL REMAIN HIGHLY AMPLIFIED
THROUGH THE LONG TERM WITH LOW PRESSURE SYSTEMS MOVING THROUGH THE
REGION EVERY COUPLE OF DAYS. HIGH PRESSURE OVER THE REGION
WEDNESDAY WILL SLIDE EASTWARD WEDNESDAY NIGHT AND THURSDAY WITH
THE NEXT LOW PRESSURE SYSTEM MOVING IN THURSDAY NIGHT. MODELS
DIFFER WITH THIS SYSTEM IN TIMING...HAVE TRENDED TOWARD THE ECMWF
AS THE GFS HAS SOME DIFFICULTY TRANSITIONING THE SYSTEM WHEN IT
REACHES THE COAST. SATURDAY AFTERNOON THE LOW AND ASSOCIATED COLD
FRONT WILL MOVE OFFSHORE WITH HIGH PRESSURE RIDGING IN.
&&
.AVIATION /05Z MONDAY THROUGH FRIDAY/...
COLD FRONT APPROACHING FROM THE WEST WITH VERY STRONG LOW LEVEL
SHEAR EXPECTED EARLY FROM 06Z-08Z BUT GONE FROM AGS-DNL START OF
PERIOD. LOW LEVEL WIND SHEAR EAST TAF SITES CAE...CUB AND OGB UNTIL
08Z WITH 2 KFT WINDS 18050 KT. IFR-MVFR CONDITIONS AHEAD OF COLD
FRONT IMPROVE TO VFR BY 12Z MONDAY MORNING. MAINLY CLEAR SKIES
MONDAY BUT WEST-SOUTHWEST SURFACE WINDS 15 KT GUSTING TO 25 KT.
TAKEOFFS AND LANDINGS COULD BE BUMPY.
EXTENDED AVIATION OUTLOOK...NO IMPACTS TO AVIATION EXPECTED TUESDAY
THROUGH THURSDAY. A COLD FRONT WILL APPROACH THE REGION BY LATE IN
THE WEEK.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY UNTIL 7 PM EST TUESDAY FOR SCZ015-016-018-
020>022-025>031-035>038-041.
GA...LAKE WIND ADVISORY UNTIL 7 PM EST TUESDAY FOR GAZ040-063>065-
077.
&&Hazardous weather outlook, Jan 25, 1:09 AM EST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 109 AM EST MON JAN 25 2010 SCZ015-016-022-029-035-036-038-041-260615- LANCASTER-CHESTERFIELD-KERSHAW-LEE-BARNWELL-ORANGEBURG-CLARENDON- BAMBERG- 109 AM EST MON JAN 25 2010 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY... ...TORNADO WATCH 12 IN EFFECT UNTIL 7 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL SOUTH CAROLINA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. TORNADO WATCH. LOCALIZED FLOODING MAY OCCUR IN POOR-DRAINAGE AREAS TONIGHT. RIVER FLOOD WARNING MAY BE NEEDED FOR SOME RIVER FORECAST POINTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. RIVER FLOOD WARNING MAY BE NEEDED FOR SOME RIVER FORECAST POINTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ040-063>065-077-SCZ018-020-021-025>027-030-260615- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-NEWBERRY- FAIRFIELD-EDGEFIELD-SALUDA-LEXINGTON-AIKEN- 109 AM EST MON JAN 25 2010 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. LOCALIZED FLOODING MAY OCCUR IN POOR-DRAINAGE AREAS TONIGHT. RIVER FLOOD WARNING MAY BE NEEDED FOR SOME RIVER FORECAST POINTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. RIVER FLOOD WARNING MAY BE NEEDED FOR SOME RIVER FORECAST POINTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ028-031-037-260615- RICHLAND-SUMTER-CALHOUN- 109 AM EST MON JAN 25 2010 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY... ...TORNADO WATCH 12 IN EFFECT UNTIL 7 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL SOUTH CAROLINA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. TORNADO WATCH. LOCALIZED FLOODING MAY OCCUR IN POOR-DRAINAGE AREAS TONIGHT. RIVER FLOOD WARNING MAY BE NEEDED FOR SOME RIVER FORECAST POINTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. RIVER FLOOD WARNING MAY BE NEEDED FOR SOME RIVER FORECAST POINTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jan 25, 12:12 AM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1212 AM EST MON JAN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM TSTM WND DMG 7 NW BATESBURG 33.97N 81.65W
01/24/2010 SALUDA SC LAW ENFORCEMENT
SHERIFF DISPATCH REPORTED TREES DOWN ALONG HWY 178 NEAR
AMICK FARMS.
&&
VAUGHANLocal storm report, Jan 25, 12:16 AM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1216 AM EST MON JAN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM FLASH FLOOD 5 WNW AIKEN 33.56N 81.81W
01/24/2010 AIKEN SC LAW ENFORCEMENT
SHERIFF DISPATCH REPORTED FLOODING IN THE TOWN OF
GRANITEVILLE NEAR CANAL STREET.
&&
VAUGHANLocal storm report, Jan 25, 12:25 AM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1225 AM EST MON JAN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM TSTM WND DMG 5 W AIKEN 33.55N 81.81W
01/24/2010 AIKEN SC LAW ENFORCEMENT
SHERIFF DISPATCH REPORTED LARGE LIMBS DOWN ON A POWER
LINE ON CHALK BED ROAD NEAR GRANITEVILLE.
&&
VAUGHANLocal storm report, Jan 25, 12:43 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1243 AM EST MON JAN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM TSTM WND DMG 4 W KLINE 33.13N 81.42W
01/25/2010 BARNWELL SC LAW ENFORCEMENT
SHERIFF DISPATCH REPORTED TREES DOWN NEAR BOILINGS
SPRINGS ROAD AND HWY 3.
1228 AM TSTM WND DMG 5 S BARNWELL 33.17N 81.35W
01/25/2010 BARNWELL SC LAW ENFORCEMENT
SHERIFF DISPATCH REPORTED TREES DOWN NEAR MT. OLIVE
CIRCLE.
&&
LCVLocal storm report, Jan 25, 12:59 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1259 AM EST MON JAN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 5 WNW LEXINGTON 34.01N 81.31W
01/25/2010 LEXINGTON SC LAW ENFORCEMENT
SHERIFF DISPATCH REPORTED POWER LINES DOWN NEAR BEECHWOOD
AND OLD CHEROKEE ROAD.
&&
LCVLocal storm report, Jan 25, 1:14 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
114 AM EST MON JAN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TSTM WND DMG 5 WNW COLUMBIA 34.06N 80.96W
01/25/2010 RICHLAND SC LAW ENFORCEMENT
SHERIFF DISPATCH REPORTED LARGE LIMBS DOWN NEAR MIDDLE
AND FAUST STREETS.
1240 AM TSTM WND DMG 3 SSE FOREST ACRES 33.98N 80.96W
01/25/2010 RICHLAND SC LAW ENFORCEMENT
SHERIFF DISPATCH REPORTED LARGE LIMBS DOWN NEAR BRANDON
AVENUE.
&&
LCVThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 9:52 PM EST | Areal Flood Advisory | CAE | Edgefield, McCormick | 2 hr |
| Jan 24, 10:11 PM EST | Severe Thunderstorm Warning | CAE | Edgefield, McCormick | 49 min |
| Jan 24, 10:26 PM EST | Flash Flood Warning | CAE | McCormick | 84 min |
| Jan 24, 10:53 PM EST | Severe Thunderstorm Warning | CAE | Aiken | 37 min |
| Jan 24, 11:05 PM EST | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, Saluda | 40 min |
| Jan 24, 11:11 PM EST | Flash Flood Warning | CAE | Aiken | 59 min |
| Jan 24, 11:30 PM EST | Severe Thunderstorm Warning | CAE | Aiken, Barnwell | 45 min |
| Jan 24, 11:34 PM EST | Areal Flood Advisory | CAE | Aiken, Edgefield, Fairfield, Kershaw, Lancaster, Lexington and 3 more | 100 min |
| Jan 24, 11:47 PM EST | Severe Thunderstorm Warning | CAE | Aiken, Lexington, Newberry, Richland, Saluda | 43 min |
| Jan 25, 12:19 AM EST | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Calhoun, Fairfield, Kershaw and 3 more | 71 min |
| Jan 25, 12:23 AM EST | Flash Flood Warning | CAE | Lancaster | 69 min |
| Jan 25, 1:58 AM EST | Areal Flood Advisory | CAE | Calhoun, Chesterfield, Lee, Richland, Sumter | 62 min |
| Jan 25, 2:27 AM EST | River Flood Warning | CAE | Edgefield, McCormick | 22 hr |
| Jan 25, 3:03 AM EST | River Flood Warning | CAE | Newberry, Union | 63 hr |
| Jan 25, 3:12 AM EST | River Flood Warning | CAE | Fairfield, Newberry | 3 days |
| Jan 25, 11:57 AM EST | River Flood Warning | CAE | Chesterfield, Marlboro | 4 days |
| Jan 25, 11:57 AM EST | River Flood Warning | CAE | Fairfield, Kershaw, Lancaster | 8 days |
| Jan 25, 11:57 AM EST | River Flood Warning | CAE | Kershaw | 4 days |
| Jan 25, 11:57 AM EST | River Flood Warning | CAE | Lexington, Richland | 62 hr |
| Jan 25, 11:57 AM EST | River Flood Warning | CAE | Calhoun, Richland | 5 days |
| Jan 25, 11:57 AM EST | River Flood Warning | CAE | Calhoun, Lexington, Richland | 7 days |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.